# SDR MASA200600091

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 5,995 hours, 3,708 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Channel
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7282 IAD - STAB CHANNEL 1 FAULT.  PERFORMED SPOST 2 WITH FLIGHT CREW AND FAULT CLEARED.  NO FURTHER DEFECTS NOTED.
